# SDR SCNA20170521086

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,972 hours, 27,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND A GOUGE 37 INCHES FWD OF THE AFT CARGO DOOR BETWEEN STRINGERS 20 AND 21R. BS 767 AND 747.  BLENDED DAMAGE.  HFEC AND ULTRASOUND ACCOMPLISHED. NO CRACKS FOUND AND REMAINING MATERIAL 0.060", ORIGINAL THICKNESS 0.063. BLEND OUT IS WITH IN LIMITS. TREATED, PRIMED, AND APPLIED TOPCOAT.
